# SDR UALA2009121703911

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 34,284 hours, 8,927 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 1227
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK INOP.  CYCLING THE PACK SW BRINGS THE PACK ON LINE. REPLACED LT FLOW CONTROL AND SHUTOFF VALVE. SWITCHED LT PACK OFF AND ON SEVERAL TIMES WITH NO DEFECTS.
